# SDR SWAA2024020938772

- Difficulty date: January 7, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL LOCATED BTW BS 294.5 TO BS 312 LBL 7 WL 208.1 AT FWD GALLEY AREA 2023-786078<[01] REPLACED INTERCOSTAL LOCATED BTW BS 294.5 TO BS 312 LBL 7 WL 208.1 AT FWD GALLEY AREA. IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG: 141A5600 SHEET: 1 REV: N. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED INTERCOSTAL LOCATED BTW BS 294.5 TO BS 312 LBL 7 WL 208.1 AT FWD GALLEY AREA. IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG: 141A5600 SHEET: 1 REV: N. SEE INDIVIDUAL SIGN OFF BELOW.AS RII JOB COMPLETED.
